# SDR SWAA2020021214295

- Difficulty date: January 25, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 26,878 hours, 11,556 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A1234
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STRINGER CLIP HAD CRACKS AT BS. 500I, STR. 26R, COMMON TO FASTENER FRAME. / R&R STRINGER CLIP IAW SRM AND DWG.
